On the periodicity of morphisms on free monoids
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 20 (1986) no. 1, pp. 47-54.
@article{ITA_1986__20_1_47_0,
     author = {Harju, Tero and Linna, Matti},
     title = {On the periodicity of morphisms on free monoids},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {47--54},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {1},
     year = {1986},
     mrnumber = {849965},
     zbl = {0608.68065},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_1_47_0/}
}
TY  - JOUR
AU  - Harju, Tero
AU  - Linna, Matti
TI  - On the periodicity of morphisms on free monoids
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1986
SP  - 47
EP  - 54
VL  - 20
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1986__20_1_47_0/
LA  - en
ID  - ITA_1986__20_1_47_0
ER  - 
%0 Journal Article
%A Harju, Tero
%A Linna, Matti
%T On the periodicity of morphisms on free monoids
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1986
%P 47-54
%V 20
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/ITA_1986__20_1_47_0/
%G en
%F ITA_1986__20_1_47_0
Harju, Tero; Linna, Matti. On the periodicity of morphisms on free monoids. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 20 (1986) no. 1, pp. 47-54. http://www.numdam.org/item/ITA_1986__20_1_47_0/

1. K. Culik Ii, The Ultimate Equivalence Problem for DOL Systems, Acta Informatica, Vol. 10, 1978, pp. 79-84. | MR | Zbl

2. A. Ehrenfeucht and G. Rozenberg, On Simplifications of PDOL Systems, Proceedings of a Conference on Theoretical Computer Science, University of Waterloo, Waterloo, Ontario, Canada, 1977. | MR | Zbl

3. T. Harju and M. Linna, The equations h(w) = wn in binary alphabets, Theoret. Comput. Sci. 33, 1984, pp. 327-329. | MR | Zbl

4. T. Head, Adherence Equivalence is Decidable for DOL Languages, Proceedings of a Symposium of Theoretical Aspects of Computer Science, Paris, 1984, Springer Lecture Notes in Computer Science, Vol. 166, 1984, pp. 241-248. | MR | Zbl

5. M. Linna, The Decidability of the DOL Prefix Problem, Int. J. Comput. Math., Vol. 6, 1977, pp. 127-142. | MR | Zbl

6. M. Linna, On Periodic ω-Sequences Obtained by Iterating Morphisms, Ann. Univ. Turkuensis, Ser. A I 186 1984, pp. 64-71. | MR | Zbl

7. A. Salomaa, Comparative Decision Problems between Sequential and Parallel Rewriting, Proc. Symp. Uniformly Structured Automata and Logic, Tokyo, 1975, pp. 62-66. | MR